Finite-time continuing gain-scheduled control on stochastic hyperchaotic systems

Full text for this resource is not available from the Research Repository.

Yin, Y, Liu, Fei and Shi, Peng (2010) Finite-time continuing gain-scheduled control on stochastic hyperchaotic systems. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 224 (6). pp. 679-688. ISSN 0959-6518

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7429
DOI https://doi.org/10.1243/09596518JSCE971
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19912, Markov jump, hyperchaotic systems, stochastic finite-time stabilization, continuous gain-scheduling, H∞ controller, linear matrix inequalities
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login